# SDR ASOA2015052112883

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,835 hours, 10,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL SUPPORT BRACKET CORRODED FS744-752.  REMOVED COORROSION AT STA 744-752 LT SIDE ON THE SLAT RAIL SUPPORT BRACKET IAW SRM 51-21-06-001-001-A01.  OUT OF LIMITS IAW SRM 53-41-51-101-001-A02.  COMPLIED WITH STS EA 32-2015-172 TRIM RETAINER SEAT TRACK LT FS 743.00 TO FS 763.00.  VERIFIED ALL STEPS OF EA 32-2015-172 ARE COMPLETE AND COMPLIED WITH ECTC EA 32-2015-172 AS REQUIRED.
